Demazin Cold and Flu Relief 48 Tablets - 4057599000023

Demazin Cold and Flu Relief 48 Tablets

Demazin Cold and Flu Relief 48 Tablets

Brand: Demazin
Catalogue ID:733425
Product Code: 4057599000023
Availability: Out Of Stock
  • $15.99
    $13.99

    Save $2.00

Demazin Cold and Flu Relief tablets provide temporary relief of cold symptoms including:

  • Runny nose
  • Blocked nose & sinuses
  • Sinus pain
  • Fever & headache
  • Body aches & pains
The Demazin Cold and Flu Relief Tablets have a triple action formulation which works to relieve the symptoms of a cold and flu in the following 3 ways:

  • Decongestant: helps to relieve a blocked or runny nose
  • Analgesic: helps to block pain signals to brain = pain relief. It works to relieve headaches, body aches and pains and sinus pain
  • Antipyretic: Lowers body temperature = reduces fever
Suitable for: Adults and Children 12 years of age and over

Free From: yeast, soy, gluten and preservatives



0% Customers recommend this product

  • 0%
  • 0%
  • 0%
  • 0%
  • 0%

Reviews Over Demazin Cold and Flu Relief 48 Tablets

  • (0)

Total Reviews (0)
click here write review to add review for this product.

  • (0)
  • (0)
  • (0)
  • (0)


Paracetamol 500mg
Phenylephrine hydrochloride 5mg


Age – Adults and children 12 years and over
How much – 2 tablets
How often – Every 4-6 hours, as necessary. Max. daily dose 8 tablets in 24 hours.


Pharmacy medicine

Keep out of reach of children.

Do not use this medicine:
– In children under 12 years of age.
– For longer than a few days at a time in adults and for longer than 48 hours in children aged 12-17 unless advised by a doctor.
– With other products containing paracetamol unless advised to do so by a doctor or pharmacist.

See your doctor or pharmacist before use if:
– You have high blood pressure.
– You have heart problems.
– You are taking antidepressant medication.
– You are pregnant, think you are pregnant, or breastfeeding.

While using Demazin:
– If symptoms persist, see your doctor or pharmacist.
– Keep to the recommended dose. If an overdose is taken or suspected, ring the Poisons Information Centre (Tel 13 11 26) or go to a hospital straight away even if you feel well because of the risk of delayed serious liver damage.
– This medicine may cause sleeplessness in some people.
– Night tablets may cause drowsiness. If affected do not drive a vehicle or operate machinery. Avoid alcohol.

Do not use if foil seal is broken.

Tags: Demazin Cold and Flu Relief 48 Tablets, 4057599000023, Tablets

Customers who bought Demazin Cold and Flu Relief 48 Tablets also bought

Otrivin Adult Nasal Spray 10ml

For adults and adolescents over 12 years old who want to help clear nasal congestion quickly.How it ..

$11.99
Best Price Ex Tax: $11.99

Panamax 100 Tablets

General InformationFor the temporary relief of pain & discomfort in arthritis, headache, muscular & ..

$2.99
Best Price Ex Tax: $2.99

Sudafed PE Sinus Allergy & Pain Relief 48 Tablets

Sudafed Pe Sinus + Allergy & Pain Relief is ideal for allergy and hay fever symptoms, sinus pain..

$17.99
Best Price Ex Tax: $17.99

Nurofen 200mg 96 Tablets

For many years, Nurofen has provided millions of people with fast, effective pain relief.With its ac..

$19.99
Best Price Ex Tax: $19.99

The product is currently Out-of-Stock. Enter your email address below and we will notify you as soon as the product is available.

Name
Email